# SDR AALA20000310

- Difficulty date: February 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY TAIL CONE PULL HANDLE LIGHT INOPERATIVE.  REPLACED EMERGENCY TAIL CONE PULL HANDLE LIGHT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
